# SDR P5CA9600085

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: 65B108651
- Condition: Cracked
- Location: Ws 432.65
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SUPPORT BEAM CRACKED IN PREVIOUS REPAIR.  REPAIRED PER SRM 51-40-03, WEB REPLACED WITH 2024-T3.040 MATERIAL.
